Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dizziness, fainting, green oozing from between breasts. What is the issue?

When i woke up one day, it uncontrollaby came out i felt dizzy disorderly and faint. looked down and saw then felt greeen ooze gross was sticky thick and I was 18 to 28 yrs of age when it grossly oozed out of my body upper chest inbetween my breast . Till this day it still has a hole like an acne scar that wont closebut, now i am 33 yrs old and look 10 yrs younger as people say and tell me, but i am still concerned about this incident that still affect me. PLEASE DR.XXXXXX, do you may have any issue on this subject for me?. If u do Dr. XXXXX, please i am from Campbell River B.C. and the DOCS FROM HERE DONT think i have a problem . for i look too, healthy, and young for them to take me seriously.
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello.dizziness is only due to breakdown of acne spot and discharing pus along with blood causing green colour.use s saline compressors along with topical and oral antibiotic cures it
Answered: Sat, 17 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor